Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 121, NWS Charleston, SC

July 15, 2015Bulloch County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jul 15, 2015, 5:13 PM EDT for Bulloch County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2015, 5:13 PM EDT (21:13 UTC)
Expired
Jul 15, 2015, 5:39 PM EDT
In force
26 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Bulloch County, GA

The radar

The Charleston,SC radar (KCLX), 73 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 5:13 PM EDTTSTM WND DMG1 Ne Denmark, GATREES DOWN AT MUD ROAD AND BROOKLET-DENMARK ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
-67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS52 KCHS 152113
SVRCHS
GAC031-152215-
/O.NEW.KCHS.SV.W.0121.150715T2113Z-150715T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
513 PM EDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  BULLOCH COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 615 PM EDT

* AT 513 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DENMARK...OR
  7 MILES SOUTH OF STATESBORO...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3237 8187 3241 8169 3224 8145 3222 8151
      3219 8162 3216 8177
TIME...MOT...LOC 2113Z 334DEG 19KT 3234 8176 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
127 
WWUS52 KCHS 152125
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
525 PM EDT WED JUL 15 2015

GAC031-152215-
/O.CON.KCHS.SV.W.0121.000000T0000Z-150715T2215Z/
BULLOCH GA-
525 PM EDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR BULLOCH COUNTY...

AT 525 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DENMARK...OR
NEAR BAY...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS 
STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3233 8178 3238 8165 3224 8145 3222 8151
      3219 8162 3217 8173
TIME...MOT...LOC 2125Z 329DEG 19KT 3229 8166 

HAIL...<.75IN
WIND...60MPH
 
$$
761 
WWUS52 KCHS 152139
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
539 PM EDT WED JUL 15 2015

GAC031-152149-
/O.CAN.KCHS.SV.W.0121.000000T0000Z-150715T2215Z/
BULLOCH GA-
539 PM EDT WED JUL 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3233 8178 3238 8165 3224 8145 3222 8151
      3219 8162 3217 8173
TIME...MOT...LOC 2136Z 334DEG 19KT 3222 8162 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:44 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 15, 3:44 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
344 PM EDT WED JUL 15 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL STALL NEAR THE AREA TONIGHT...THEN
DISSIPATE BY FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH. A
WEAK INLAND SURFACE TROUGH WILL BECOME ESTABLISHED THIS WEEKEND
AND REMAIN INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AFTERNOON WATER VAPOR IMAGERY SHOWS A POTENT UPPER SHORTWAVE
TROUGH MOVING OFF THE DELMARVA WHILE EXPANSIVE MID AND HIGH LEVEL
DRY AIR SINKS SOUTHEAST INTO GA AND THE CAROLINAS. SLIGHTLY DEEPER
MOISTURE EXISTS ACROSS FAR SOUTHEAST GA CLOSER TO THE ALTAMAHA
RIVER THOUGH DRIER AIR IS ALSO MOVING INTO THIS AREA. SUBSIDENCE
ACROSS CENTRAL SC/GA IN THE LEE OF THE SHORTWAVE SUPPRESSED THE
CUMULUS FIELD UNTIL EARLY THIS AFTERNOON WHEN SURFACE TEMPS
REACHED THE LOWER 90S. A WEAK COLD FRONT IS ANALYZED FROM THE SC
PEE DEE THROUGH THE MIDLANDS AND INTO CENTRAL GA...ALONG WHICH A
STRONG MOISTURE GRADIENT EXISTS. THE DEEPEST MOISTURE...HIGHER
CAPES AND BEST CONVERGENCE WILL EXIST ACROSS SOUTHEAST GA THROUGH
EARLY EVENING WHICH COINCIDES WITH THE BEST CONVECTIVE DEVELOPMENT
THUS FAR. WE MAINTAINED CHANCE POPS THROUGH EARLY THIS EVENING.
OVERNIGHT WE EXPECT MUCH OF THE ACTIVITY TO DIMINISH ONCE WE LOSE
DAYTIME HEATING...THOUGH A FEW SHOWERS WILL BE POSSIBLE ACROSS THE
ATLANTIC WATERS OVERNIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY...THE LAST OF THE STRONG JET ENERGY SHOULD BE PULLING
NORTHEASTWARD...WHILE HEIGHTS ALOFT GRADUALLY BUILD. THAT
COMBINATION SHOULD ENSURE ONLY WIDELY SCATTERED AFTERNOON AND
EVENING CONVECTION...CONCENTRATED MAINLY ALONG THE SEA BREEZE AND
DYING FRONT. DRIER AIR ALOFT AND SYNOPTIC SCALE SUBSIDENCE SHOULD
KEEP MANY PEOPLE DRY. TEMPS WILL BE NEAR SEASONABLE LEVELS WITH
AFTERNOON MAXES IN THE MID TO UPPER 80S AT THE BEACHES TO THE MID
90S INLAND.

FRIDAY AND SATURDAY...THE FORECAST AREA WILL BE UNDER THE INFLUENCE
OF RIDGING ALOFT... WHILE THE INLAND TROF WILL DOMINATE THE SURFACE
MASS FIELDS. TEMPS WILL BE BACK UP TO A COUPLE OF DEGREES ABOVE
NORMAL WITH UPPER 90S WELL INLAND TO UPPER 80S AT THE BEACHES. HEAT
INDICES WILL GET UP TO 105-108...SO CAUTION SHOULD BE USED WHEN
PARTICIPATING IN OUTDOOR ACTIVITIES...BUT I THINK WE SHOULD STAY
JUST SHY OF ADVISORY CRITERIA. LATE DAY AND EVENING THUNDERSTORMS
WILL BE AROUND ALONG THE SEA BREEZE AND INLAND TROF...BUT COVERAGE
WILL BE WIDELY SCATTERED AND NO ORGANIZED CONVECTIVE COMPLEXES ARE
EXPECTED.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A SLIGHT CHANCE TO CHANCE OF SHOWERS AND THUNDERSTORMS WILL
REMAIN IN THE FORECAST EACH DAY AS A PIEDMONT TROUGH REDEVELOPS
INLAND EARLY NEXT WEEK. GREATER PRECIP CHANCES SHOULD OCCUR BY
TUESDAY AS SOUTHERLY FLOW OCCURS OVER THE AREA WHILE A DEEP
LAYERED RIDGE RETROGRADES WESTWARD IN RESPONSE TO MID LVL
TROUGHING OVER THE EASTERN CONUS. HIGH TEMPS SHOULD RANGE IN THE
LOW TO MID 90S EACH AFTERNOON. OVERNIGHT LOWS SHOULD RANGE IN THE
MID TO UPPER 70S.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
WEST TO SOUTHWESTERLY LOW LEVEL WINDS WILL PERSIST THROUGHOUT THE
EVENING AT BOTH TERMINALS. MOISTURE AND INSTABILITY ANALYSIS SHOWS
KSAV TO BE IN A MORE FAVORABLE LOCATION FOR CONVECTION THIS
AFTERNOON THAN KCHS...PROMPTING THE INCLUSION OF VCTS AT KSAV ONLY.
HI-RES MODELS GENERALLY SHOW CONVECTIVE INITIATION AROUND 19 OR
20 Z. THUNDERSTORM COVERAGE WILL DECREASE RAPIDLY WITH THE LOSS
OF DIURNAL HEATING OVERNIGHT. A RATHER MOIST 5 TO 10 KFT LAYER
JUSTIFIED KEEPING A MID-LEVEL DECK AT KSAV THROUGH THE END OF THE
FORECAST PERIOD...WHILE LOWER MOISTURE CONTENT THROUGH THE SAME
LAYER WILL ALLOW KCHS TO SCATTER OUT BY SUNRISE.

EXTENDED AVIATION OUTLOOK...PRIMARILY VFR CONDITIONS EXPECTED TO
PREVAIL THROUGH LATE WEEK THOUGH BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE
IF AFTERNOON SHRA/TSRA IMPACT TERMINALS.

&&

.MARINE...
SW LOW-LEVEL JETTING WILL PERSIST THROUGH THIS EVENING WITH A
SLIGHTLY ENHANCED GRADIENT ALONG THE CHARLESTON COUNTY COAST AS A
WEAK FRONT DROPS THROUGH THE WATERS. PILOT BOATS EARLIER REPORTED
WINDS UP TO 20 KT. WE MAINTAINED A SMALL CRAFT ADVISORY THROUGH 11
PM WITH 25 KT GUSTS. WE ALSO MAINTAINED A SMALL CRAFT ADVISORY FOR
THE OFFSHORE GA WATERS WHERE WARMER WATERS EQUATE TO BETTER MIXING
AND A LIKELIHOOD OF 25 KT GUSTS. CONDITIONS WILL GRADUALLY RELAX
OVERNIGHT.

THURSDAY WILL BE A TRANSITION DAY AS THE COLD FRONT WEAKENS OVER
THE WATERS. LIGHT WEST TO SOUTHWESTERLY WINDS WILL BECOME ONSHORE
IN THE AFTERNOON. BY FRIDAY...HIGH PRESSURE WILL BUILD IN TO THE
NORTH...CAUSING THE WINDS TO GO EASTERLY TO SOUTHEASTERLY FOR THE
WEEKEND. THE PRESSURE GRADIENT WILL BE WEAK...KEEPING WINDS ON THE
LIGHT SIDE. THE FIRST HALF OF NEXT WEEK WILL SEE TYPICAL SUMMER
CONDITIONS WITH SOUTHWESTERLY WINDS BECOMING ONSHORE IN THE
AFTERNOON AND EARLY EVENING. SEAS SHOULD BE 3 FEET OR LESS THROUGH
THE PERIOD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ350-
     374.

&&

SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...FWA
LONG TERM...DPB
AVIATION...CEB/FWA
MARINE...FWA/JRL
Hazardous weather outlook, Jul 15, 4:48 AM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
448 AM EDT WED JUL 15 2015

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-160900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
448 AM EDT WED JUL 15 2015

...A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE WEATHER...ISOLATED TO SCATTERED THUNDERSTORMS SHOULD DEVELOP
AHEAD OF AN APPROACHING COLD FRONT THIS AFTERNOON. SOME OF THESE
STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY CONCERNS. THE THREAT OF SEVERE WEATHER SHOULD BE GREATEST
BETWEEN 2 PM AND 9 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Local storm report, Jul 15, 4:43 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     1 N TYBEE ISLAND        32.02N  80.85W
07/15/2015  M49 MPH          CHATHAM            GA   MESONET

            TYBEE ISLAND WEATHERFLOW SENSOR REPORTED A PEAK GUST OF
            42 KNOTS.

&&

EVENT NUMBER CHS1500687

RJB
Special weather statement, Jul 15, 4:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT WED JUL 15 2015

GAZ119-SCZ051-152115-
COASTAL CHATHAM GA-COASTAL CHATHAM GA-COASTAL JASPER SC-
COASTAL JASPER SC-
444 PM EDT WED JUL 15 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM AND JASPER
COUNTIES UNTIL 515 PM EDT...

AT 444 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITEMARSH ISLAND TO NEAR
TYBEE ISLAND...AND MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

AT 442 PM EDT...A GUST TO 49 MPH WAS OBSERVED ALONG THE NORTH END OF
TYBEE ISLAND.

LOCATIONS IMPACTED INCLUDE... SAVANNAH...WILMINGTON ISLAND...FORT
PULASKI NATIONAL MONUMENT...TYBEE ISLAND...THUNDERBOLT...WHITEMARSH
ISLAND...SAVANNAH HISTORIC DISTRICT AND SKIDAWAY ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3205 8111 3208 8109 3207 8089 3205 8091
      3204 8089 3202 8088 3202 8084 3200 8084
      3199 8085 3199 8086 3197 8086 3194 8091
      3192 8093
TIME...MOT...LOC 2044Z 293DEG 12KT 3203 8102 3204 8078
Special weather statement, Jul 15, 4:49 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT WED JUL 15 2015

GAZ088-SCZ040-042-152115-
SCREVEN GA-HAMPTON SC-ALLENDALE SC-
449 PM EDT WED JUL 15 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...HAMPTON AND
ALLENDALE COUNTIES UNTIL 515 PM EDT...

AT 449 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BARTON...OR 9 MILES SOUTHWEST OF ALLENDALE...MOVING SOUTHEAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMPTON...LAKE WARREN STATE PARK...VARNVILLE...ESTILL...BRUNSON...
GIFFORD...FURMAN AND SCOTIA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3301 8141 3286 8103 3263 8121 3285 8152
TIME...MOT...LOC 2049Z 302DEG 21KT 3289 8139

FWA
Local storm report, Jul 15, 4:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
459 PM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     FUNNEL CLOUD     3 ESE WILMINGTON ISLAND 32.00N  80.93W
07/15/2015                   CHATHAM            GA   PUBLIC

            MULTIPLE REPORTS OF A FUNNEL CLOUD OVER THE BULL RIVER
            NEAR WILMINGTON ISLAND.

&&

EVENT NUMBER CHS1500688

FWA
Local storm report, Jul 15, 5:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
505 PM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     1 SSW TYBEE ISLAND      31.99N  80.85W
07/15/2015  M54 MPH          CHATHAM            GA   MESONET

            SOUTH TYBEE ISLAND WEATHERFLOW SENSOR REPORTED A PEAK
            GUST OF 47 KNOTS.

&&

EVENT NUMBER CHS1500689

FWA
Special weather statement, Jul 15, 5:07 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
507 PM EDT WED JUL 15 2015

GAZ100-152130-
BULLOCH GA-
507 PM EDT WED JUL 15 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH COUNTY UNTIL
530 PM EDT...

AT 506 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GEORGIA SOUTHERN...OR NEAR STATESBORO...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STATESBORO...BAY...BROOKLET...STILSON...DENMARK...NEVILS AND GEORGIA
SOUTHERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3240 8187 3248 8173 3228 8146 3218 8175
TIME...MOT...LOC 2106Z 322DEG 26KT 3237 8177

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:07 PM EDTSpecial Weather StatementCHSEffingham23 min
Jul 15, 3:52 PM EDTSpecial Weather StatementCHSEffingham38 min
Jul 15, 4:10 PM EDTSpecial Weather StatementCHSBulloch35 min
Jul 15, 4:37 PM EDTSpecial Weather StatementCHSEffingham23 min
Jul 15, 4:38 PM EDTSpecial Weather StatementCHSEffingham37 min
Jul 15, 4:44 PM EDTSpecial Weather StatementCHSChatham31 min
Jul 15, 4:51 PM EDTSevere Thunderstorm WarningCHSChatham28 min
Jul 15, 5:07 PM EDTSpecial Weather StatementCHSBulloch23 min
Jul 15, 5:27 PM EDTSpecial Weather StatementCHSTattnall33 min
Jul 15, 5:34 PM EDTSpecial Weather StatementCHSChatham26 min
Jul 15, 5:36 PM EDTSpecial Weather StatementCHSBryan24 min
Jul 15, 5:38 PM EDTSpecial Weather StatementCHSBryan37 min
Jul 15, 5:52 PM EDTAreal Flood AdvisoryCHSBryan, Chatham53 min
Jul 15, 5:56 PM EDTSpecial Weather StatementCHSLong34 min
Jul 15, 6:07 PM EDTSpecial Weather StatementCHSLiberty23 min
Jul 15, 6:16 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham59 min
Jul 15, 6:20 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, McIntosh55 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.